# SDR HALA2020102100193

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 29,567 hours, 69,284 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: EN131
- Part serial: 13281
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ATO-UPON BRINGING THROTTLES UP TO TAKEOFF WE HEARD A BANG.  ABORTED TAKEOFF.  RIGHT ENGINE COMPRESSOR STALL ILLUMINATED.  HIGH TGT (1037*C) 1-PER PILOTS: SLOW SPEED ABORT, TGT WENT TO 1037*C ON RIGHT ENGINE.  SB #13375 10/19/20 2- SEE LOG PAGE 844464/1 FOR REMOVAL OF UNSERVICEABLE ENGINE SN 13281 3- SEE LOG PAGE 844466/2 FOR REPLACEMENT & INSTALLATION OF SERVICEABLE ENGINE SN 13280
